# SDR F3LA98149

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 3,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAI - DURING C-CHECK, INSPECTION REPORTED CORROSION ON RT HORIZONTAL STABILIZER UPPER CHORD RIB AFT OF REAR SPAR AT BS 209.9.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM'S 51-10-2, 51-20-4, 51-30-2, AND 51-30-5.  CYCLES:  1,941.  (X)
